# SDR DALA2016052004078

- Difficulty date: April 12, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 87,398 hours, 37,700 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1380-1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS LOCATED BETWEEN FS 1380-1440, L29L.  COMPLIED WITH ER/A 545021-14, REV: ORIGINAL AT FS 1380-1440 BETWEEN L29L & L29R.
